The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici


Full-Text PDF (477 KB) | Metadata | Table of Contents | CMH summary
Volume 75, Issue 1, 2000, pp. 65–108
DOI: 10.1007/s000140050113

Published online: 2000-03-31

Billiards on rational-angled triangles

Richard Kenyon[1] and John Smillie[2]

(1) Brown University, Providence, USA
(2) Cornell University, Ithaca, USA

No abstract available for this article.

No keywords available for this article.

Kenyon Richard, Smillie John: Billiards on rational-angled triangles. Comment. Math. Helv. 75 (2000), 65-108. doi: 10.1007/s000140050113